Extremal problems of approximation theory in fuzzy contact (Q1304276): Difference between revisions

From MaRDI portal
Added link to MaRDI item.
RedirectionBot (talk | contribs)
Removed claim: author (P16): Item:Q382454
Property / author
 
Property / author: Q1282914 / rank
Normal rank
 

Revision as of 04:23, 14 February 2024

scientific article
Language Label Description Also known as
English
Extremal problems of approximation theory in fuzzy contact
scientific article

    Statements

    Extremal problems of approximation theory in fuzzy contact (English)
    0 references
    0 references
    7 December 1999
    0 references
    Let \(X\) be a normed space, \(U,V\subseteq X\) and \(x\in X\). The classical best approximation problem is to determine \(E(x,U):=\inf_{x\in U}\|x-u\|\) and \(E(V,U): =\sup_{x\in V} E(x,U)\). The authors generalize these problems to fuzzy sets \(V\) and apply their theory to certain Lebesgue spaces \(L^p_r\) of differentiable functions. This continues their programme begun in Acta Univ. Latviensis 606, 9-18 (1997).
    0 references

    Identifiers